Quote of the day

000affb1.jpegWhen those we’re closest to see through our illusions and point out our self-centered mistakes, we quickly get defensive, and if they don’t stop we may become quite angry or enraged. If we look at those arguments in which tempers flare and voices are raised, we’ll find that most are sparked by our feeling that someone else has injured the narcissistic image we cherish in our hearts. In those moments when a loved one’s words run contrary to our illusions, we must choose which we cherish more—the loved one or the illusions.

–Lorne Ladner, from The Lost Art of Compassion

2 thoughts on “Quote of the day

  1. no answers for you Dioni, I’m sorry.

    Benzo withdrawal is a bitch and there is a huge spectrum of experience. All I can suggest is finding others who have dealt with it…but we’ll never have answers to most of the intimate particulars about our own particular hells…not in my opinion…

    for me trying to let go of that desire is the best thing I can do.

    there are dozens of benzo support groups online to talk to others if you want to.

    best to you.

    Like

  2. Hi Gianna –

    I want badly to ask you some questions regarding tapering off clonazepam, but I’m not sure where on your site would be the best place to do it. I’ll ask it here since it seems to be your last post and maybe there’s a better chance you’ll see it. (But if you could let me know for the future how best to interact with you, that would be great – I promise not to pester you!)
    I recently read one of your posts – which I can’t find anymore – where you describe an experience that I’m also having while tapering off clonazepam. I’m aware that you’ve gone to a special facility to finish off the taper (and I really hope it goes well!), but before that you said that you were paradoxically feeling WORSE after taking a little break from your K taper. This immediately set off a red flag because I’ve tapered off of Effexor and citalopram in the past and I’ve always relied on taking little breaks where I can go for months w/o changing the dosage and actually ‘stabilize’ to a significant degree. From my experience with SSRIs this has worked well. But there seems to be no ‘stabilizing’ to be hoped for during my K taper!! It’s as if once you start tapering your body wants it out, as you say. During the 5 years I was on 1mg/day of K as part of my cocktail, I was lucky enough not to experience any obvious ‘tolerance withdrawal’ symptoms as many people do – at least not anything that would lead me to up the dosage over time. Do you have any idea as to why it is that K allows for no real tapering breaks? I’m making cuts of approx .06 mg every 2-3 weeks, where THE WORST of the withdrawal symptoms seem to be over after about 2 weeks, but then if I give myself more time, I simply remain in a moderately miserable state. Is this something you’ve experience with some of the other meds you’ve tapered off of as well? I had been making plans for myself around those ‘breaks’ but it looks like I’m just going to have to go through with it to the end. I’m so frustrated!!!! Sorry again for posting this in the wrong place. I hope to hear your opinion on this. I guess I’ll just come back to this thread to see if you’ve responded. Otherwise you can reach me at dionimiranda@gmail.com Thanks so much for your site Gianna, it’s been incredibly helpful.

    Bless,
    Dioni

    Like

Comments are closed.

Blog at WordPress.com.

Up ↑

%d bloggers like this: